Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (47) (Citation History)
· Refereed Citations to the Article
· Reads History
· HEP/Spires Information
·
· Translate This Page
Title:
The stability of a rotating universe
Authors:
Novello, M.; Reboucas, M. J.
Affiliation:
AA(Centro Brasileiro de Pesquisas Fisicas, Rio de Janeiro, Brazil), AB(Centro Brasileiro de Pesquisas Fisicas, Rio de Janeiro, Brazil)
Publication:
Astrophysical Journal, Part 1, vol. 225, Nov. 1, 1978, p. 719-724. (ApJ Homepage)
Publication Date:
11/1978
Category:
Astrophysics
Origin:
STI
NASA/STI Keywords:
Astronomical Models, Cosmology, Relativity, Rotation, Einstein Equations, Ideal Fluids, Systems Stability, Universe
DOI:
10.1086/156533
Bibliographic Code:
1978ApJ...225..719N

Abstract

An exact cosmological solution of Einstein's equation is presented which has expansion, shear, and rotation. The source of this geometry is a fluid which has not been thermalized. The model tends asymptotically to Godel's (1949) cosmos, thus making the present solution a previous era of Godel's universe.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)


Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints